Skip to main content Accessibility help

VI.—Theorems relating to a Generalisation of the Bessel-Function

  • F. H. Jackson


In this paper, theorems which are extensions of the following, are discussed:—

We define J[n] (λ, x) as

In this expression



Hide All

page 110 note * Proc. Edin. Math. Soc., vol. xxii., 1904.

page 112 note * Proc. Lond. Math. Soc., series 2, vol. i. pp. 71, 72, 1903, and Amer. Jour. Math., vol. xxvi., 1904.

page 115 note * Proc. Lond. Math. Soc., shortly to be published.

page 116 note * Proc. Edin. Math. Soc., vol. xxii.

Recommend this journal

Email your librarian or administrator to recommend adding this journal to your organisation's collection.

Earth and Environmental Science Transactions of The Royal Society of Edinburgh
  • ISSN: 1755-6910
  • EISSN: 1755-6929
  • URL: /core/journals/earth-and-environmental-science-transactions-of-royal-society-of-edinburgh
Please enter your name
Please enter a valid email address
Who would you like to send this to? *


Full text views

Total number of HTML views: 0
Total number of PDF views: 0 *
Loading metrics...

Abstract views

Total abstract views: 0 *
Loading metrics...

* Views captured on Cambridge Core between <date>. This data will be updated every 24 hours.

Usage data cannot currently be displayed